# SDR CALA2025120811824

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 31,452 hours, 11,578 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 39 EMERGENCY CHECKLIST OUT OF DATE ROW 39 EMERGENCY CHECKLIST OUT OF DATE WAS CONFUSED FOR DATE CHECKED. FOUND EMERGENCY EQUIPMENT TO BE SERVICEABLE.
